Skip to main content

-error analysis for a system of quasivariational inequalities with noncoercive operators

Abstract

This paper deals with a system of elliptic quasivariational inequalities with noncoercive operators. Two different approaches are developed to prove-error estimates of a continuous piecewise linear approximation.

[123456]

References

  1. 1.

    Bensoussan A, Lions J-L: Applications des inéquations variationnelles en contrôle stochastique, Méthodes Mathématiques de l'Informatique, no. 6. Dunod, Paris; 1978:viii+545.

    Google Scholar 

  2. 2.

    Bensoussan A, Lions J-L: Impulse Control and Quasivariational Inequalities. Gauthier-Villars, Montrouge; 1984:xiv+684.

    Google Scholar 

  3. 3.

    Boulbrachene M: Pointwise error estimate for a noncoercive system of quasi-variational inequalities related to the management of energy production. Journal of Inequalities in Pure and Applied Mathematics 2002,3(5):9. article 79 article 79

    MathSciNet  MATH  Google Scholar 

  4. 4.

    Boulbrachene M: -error estimate for a noncoercive system of elliptic quasi-variational inequalities: a simple proof. Applied Mathematics E-Notes 2005, 5: 97–102.

    MATH  MathSciNet  Google Scholar 

  5. 5.

    Boulbrachene M, Haiour M, Saadi S: -error estimate for a system of elliptic quasivariational inequalities. International Journal of Mathematics and Mathematical Sciences 2003,2003(24):1547–1561. 10.1155/S016117120301189X

    MATH  MathSciNet  Article  Google Scholar 

  6. 6.

    Ciarlet PG, Raviart P-A: Maximum principle and uniform convergence for the finite element method. Computer Methods in Applied Mechanics and Engineering 1973,2(1):17–31. 10.1016/0045-7825(73)90019-4

    MATH  MathSciNet  Article  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Messaoud Boulbrachene.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Boulbrachene, M., Saadi, S. -error analysis for a system of quasivariational inequalities with noncoercive operators. J Inequal Appl 2006, 15704 (2006). https://doi.org/10.1155/JIA/2006/15704

Download citation

Keywords

  • Error Estimate
  • Linear Approximation
  • Piecewise Linear
  • Piecewise Linear Approximation
  • Quasivariational Inequality
\